# SDR SWIA971980

- Difficulty date: September 16, 2000
- Submitted: September 18, 2000
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 9,520 hours, 13,998 cycles
- Engine: Pwa PW118B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning System
- Condition: Activated
- Location: Oil Indicator
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AFTER STATIC TAKEOFF PASSING THROUGH 70 KNOTS, TRIPLE CHIME AND AURAL ''OIL'' HEARD AT APPROXIMATELY 40 PSI.  ABORTED TAKEOFF AND OIL PRESSURE RETURNED TO GREEN RANGE (60 + PSI).  DISCONNECTED CANNON PLUGS P0943 AND P0308, INSPECTED AND MEGGED WIRING ASSOCIATED WITH NUMBER ONE ENGINE OIL PRESSURE INDICATIONS AND WARNING SYSTEMS.  DISCONNECTED AND CLEANED OIL LINES TO AND FROM THE LOW OIL PRESSURE SWITCH.  TAXIED AC AT 70 KTS.  COULD NOT DUPLICATE DISCREPANCY FOR LEAK CHECK.
